# SDR FDEA201211133986

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 45,140 hours, 26,290 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A00941378201
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER AT RT WING TIP UPPER SKIN UNDERNEATH STATIC DISCHARGE  DELAMINATION FOUND AROUND THE ORIGINAL DOUBLER AT RT WING TIP UPPER SKIN.   UNDERNEATH STATIC DISCHARGE, REPAIRED IAW SRM 57-51-12/201, FIG 215 AND CLASSFIED AS MAJOR IAW GMM6-2-100.
